A generic approach to the structure of certain normal ideals
Compositio Mathematica, Volume 104 (1996) no. 2, p. 217-225
@article{CM_1996__104_2_217_0,
     author = {O'Carroll, Liam},
     title = {A generic approach to the structure of certain normal ideals},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {104},
     number = {2},
     year = {1996},
     pages = {217-225},
     zbl = {0874.13009},
     mrnumber = {1421401},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__104_2_217_0}
}
O'Carroll, Liam. A generic approach to the structure of certain normal ideals. Compositio Mathematica, Volume 104 (1996) no. 2, pp. 217-225. http://www.numdam.org/item/CM_1996__104_2_217_0/

[CN] Cavaliere, M.P. and Niesi, G.: On Serre's conditions in the form ring of an ideal, J. Math. Kyoto Univ. 21 (1981), 537-546. | MR 629783 | Zbl 0495.13001

[Ei] Eisenbud, D.: Commutative algebra with a view toward algebraic geometry, Graduate Texts in Math. 150, Springer-Verlag, New York, Berlin, 1995. | MR 1322960 | Zbl 0819.13001

[HIO] Herrmann, M., Ikeda S. and Orbanz, U.: Equimultiplicity and blowing up, Springer-Verlag, Berlin, New York, 1988. | MR 954831 | Zbl 0649.13011

[HMV] Herrmann, M., Moonen B. and Villamayor, O.: Ideals of linear type and some variants, in The Curves Seminar at Queen's Vol. VI, Queen's Papers in Pure and Appl. Math. No. 83, Queen's University, Kingston, 1989. | MR 1036038 | Zbl 0716.13004

[H] Huneke, C.: Symbolic powers of prime ideals and special graded algebras, Comm. in Algebra 9 (1981), 339-366. | MR 605026 | Zbl 0454.13003

[HU] Huneke C. and Ulrich, B.: Divisor class groups and deformations, Amer. J. Math. 107 (1985), 1265-1303. | MR 815763 | Zbl 0587.13006

[HUV] Huneke, C., Ulrich B. and Vasconcelos, W.V.: On the structure of certain normal ideals, Comp. Math. 84 (1992), 25-42. | Numdam | MR 1183560 | Zbl 0760.13007

[Ho] Hochster, M.: Properties of noetherian rings stable under general grade reduction, Arch. Math. 24 (1973), 393-396. | MR 330147 | Zbl 0268.13013

[It] S. Itoh, Coefficients of normal Hilbert polynomials, J. Algebra 150 (1992), 101-117. | MR 1174891 | Zbl 0756.13008

[Ku] Kunz, E.: Almost complete intersections are not Gorenstein rings, J. Algebra 28 (1974), 111-115. | MR 330158 | Zbl 0275.13025

[Ma] H. Matsumura, Commutative ring theory, Cambridge Studies in Adv. Math. 8, Cambridge University Press, Cambridge, 1986. | MR 879273 | Zbl 0603.13001

[Na] Nagata, M.: Local rings, John Wiley, New York, 1962. | MR 155856 | Zbl 0123.03402

[Va] Vasconcelos, W.V.: Arithmetic of blowup algebras, London Math. Soc. Lecture Note Series 195, Cambridge Univ. Press, Cambridge, 1994. | MR 1275840 | Zbl 0813.13008

[ZS] O. Zariski and P. Samuel, Commutative algebra Vol. II, Graduate Texts in Math. 29, Springer-Verlag, New York, Berlin, 1960. | MR 120249 | Zbl 0322.13001